# SDR F3LA200700348

- Difficulty date: November 14, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED R2 DOOR SILL CORRODED IN TWO AREAS AFT OF INBD AFT NUTPLATE HOLE LOCATED 1.5 INCHES AND 2.5 INCHES AFT.  REPAIRED CORRODED AREAS IAW SRM 53-41-14, FIG 101, PAGES 103/104.
